# SDR LR7A2022062403182

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Part number: 3740871
- Condition: Corroded
- Component: Horizontal Stab, Lkheed
- Component part number: 3700149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND THE HORIZONTAL STABILIZER FS1065 MID-STRINGER UPPER CAP CORRODED AT HSS112R, WL282.5. / REPAIRED IAW LAC MEA 382-55-22-067.    NR# 1000742326.
